# SDR SWAA2022012507297

- Difficulty date: April 28, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 40,562 hours, 23,779 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 312-328 LBL 45 WL 208. / REMOVED AND REPLACED CRACKED FLOOR SUPPORT AT BS 312-328 LBL 45 WL 208 IAW SRM 51-40-02 AND DWG 141A5400
